| Home | E-Submission | Sitemap | Contact Us |  
logo
The Korean Journal of Medicine 2007;72(1): 100-104.
증례: Thiazide에 의한 저칼륨혈증성 횡문근융해증 2예
신승환, Der Sheng Sun, Guilsun Kim, Young Soo Kim, Sun Ae Yoon, Yoon Sik Chang, Young Ok Kim
Two cases of hypokalemic rhabdomyolysis due to thiazide treatment
Seung Hwan Shin, Der Sheng Sun, Guilsun Kim, Young Soo Kim, Sun Ae Yoon, Yoon Sik Chang, Young Ok Kim
고려대학교 의과대학 내과학교실
ABSTRACT
Hypokalemia is a common metabolic cause of rhabdomyolysis. Although treatment with thiazide causes hypokalemia frequently, hypokalemic rhabdomyolysis after administration with thiazide is very rare. Here we report two cases of hypokalemic rhabdomyolysis due to thiazide treatment. A 50-year-old woman who had been treated with thiazide for hypertension was admitted due to quadriplegia. The patient had a potassium level of 1.5 mEq/L, a creatinine phosphokinase (CPK) level of 21,346 IU/L, and a lactic dehydrogenase level (LDH) of 2,389 IU/L. An 80-year-old man who had been treated with thiazide for hypertension was admitted due to generalized weakness. His potassium level was 1.9 mEq/L, CPK was 29,000 IU/L, and LDH was 2,393 IU/L. There were no any other causes of rhabdomyolysis except hypokalemia due to thiazide treatment for both patients. With adequate hydration and potassium replacement, hypokalemic rhabdomyolysis recovered completely without sequele.(Korean J Med 72:100-104, 2007) Key Words : Thiazides, Hypokalemia, Rhadomyolysis, Quadriplegia
Keywords: Thiazides, Hypokalemia, Rhadomyolysis, Quadriplegia
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community